Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A rational spline model approximation and control of output probability density functions for dynamic stochastic systems

Wang, H. and Yue, H. (2003) A rational spline model approximation and control of output probability density functions for dynamic stochastic systems. Transactions of the Institute of Measurement and Control, 25 (2). pp. 93-105. ISSN 1477-0369

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

This paper presents a new method to model and control the shape of the output probability density functions for dynamic stochastic systems subjected to arbitrary bounded random input. A new rational model is proposed to approximate the output probability density function of the system. This is then followed by the design of a novel nonlinear controller, which guarantees the monotonic decreasing of the functional norm of the difference between the measured probability density function and its target distribution. This leads to a desired tracking performance for the output probability density function. A simple example is utilized to demonstrate the use of the proposed modelling and control algorithm and encouraging results have been obtained.

Item type: Article
ID code: 39048
Keywords: stochastic systems , rational spline model , dynamic stochastic systems, Electrical engineering. Electronics Nuclear engineering
Subjects: Technology > Electrical engineering. Electronics Nuclear engineering
Department: Faculty of Engineering > Electronic and Electrical Engineering
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 10 Apr 2012 15:32
    Last modified: 04 Feb 2013 16:29
    URI: http://strathprints.strath.ac.uk/id/eprint/39048

    Actions (login required)

    View Item